TITLE

On a new category of fuzzy sets

AUTHOR(S)
Agnes, A. R. Porselvi; Sivaraj, D.; Chelvam, T. Tamizh
PUB. DATE
December 2010
SOURCE
Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 4, p73
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce the concept of a morphism between fuzzy sets, which enables us to define the category of fuzzy sets. Next, we give elementwise characterization of some special morphisms in this category which will be useful for later studies. We prove that unlike the category of sets, this category is not balanced. Also, we prove that this category has equalizers, coequalizers, intersections, images and weak inverse images.
ACCESSION #
62093590

 

Related Articles

  • A note on Hausdorff intuitionstic fuzzy metric spaces. Chang-qing Li; Yan-lan Zhang // Journal of Computational Analysis & Applications;Feb2015, Vol. 18 Issue 2, p247 

    In this paper, we explore two types of Hausdorff intuitionistic fuzzy metrics on compact sets, and prove that they are identical. Also, we prove that if two intuitionistic fuzzy metric spaces induce the same topology, then the corresponding Hausdorff intuitionistic fuzzy metric topological...

  • Category of fuzzy metric spaces and an application. Rafi, Mohd. // International Journal of Computational & Applied Mathematics;2007, Vol. 2 Issue 3, p267 

    In this paper we introduce a category of fuzzy metric spaces FMS� with the objects are complete fuzzy metric spaces in the sense of Kramosil and Michalek and morphisms are e-fuzzy adjoint pairs. As an application, we prove the existence of solution for fuzzy domain equation in category of...

  • A Cartesian Closed Category of Event Structures with Quotients. Abbes, Sammy // Discrete Mathematics & Theoretical Computer Science (DMTCS);Dec2005, Vol. 8 Issue 2, p249 

    We introduce a new class of morphisms for event structures. The category obtained is cartesian closed, and a natural notion of quotient event structure is defined within it. We study in particular the topological space of maximal configurations of quotient event structures. We introduce the...

  • A Cartesian Closed Category of Event Structures with Quotients. Abbes, Samy // Discrete Mathematics & Theoretical Computer Science (DMTCS);Jun2006, Vol. 8 Issue 3, p249 

    We introduce a new class of morphisms for event structures. The category obtained is cartesian closed, and a natural notion of quotient event structure is defined within it. We study in particular the topological space of maximal configurations of quotient event structures. We introduce the...

  • Topics in Intuitionistic Fuzzy Metric Spaces. Kutukcu, Servet // Journal of Computational Analysis & Applications;Apr2007, Vol. 9 Issue 2, p173 

    In this paper, we study the problem of best approximation in intuitionistic fuzzy metric spaces. Since every metric induces an intuitionistic fuzzy metric and every fuzzy metric space is an intuitionistic fuzzy metric space, the results obtained in this paper are more general than the...

  • On the Classical Sets of Sequences with Fuzzy b-Metric. Kadak, Uğur // General Mathematics Notes;Jul2014, Vol. 23 Issue 1, p89 

    Since the utilization of Zadeh's Extension Principle is quite difficult in practice, we prefer the idea of using the sum of the series of level sets. In this paper we present some classical sets of sequences of fuzzy numbers with respect to the notion of fuzzy b-metric. Also, we introduce the...

  • OR-CONVERGENCE AND WEAK OR-CONVERGENCE OF NETS AND THEIR APPLICATIONS. HONG-YAN LI; FU-GUI SHI // Proyecciones - Journal of Mathematics;2008, Vol. 27 Issue 1, p81 

    In this paper, the theory of OR-convergence and weak OR-convergence of nets is introduced in L-topological spaces by means of neighborhoods and strong neighborhoods of fuzzy points based on Shi's O-convergence. It can be used to characterize preclosed sets, preopen sets, d-closed sets, d-open...

  • Semi-Compactness and S*-Closedness in Smooth L-Fuzzy Topological Spaces. Ari, A. Arzu; Ayg�n, Halis // Advances in Theoretical & Applied Mathematics;2007, Vol. 2 Issue 3, p197 

    In thiswork, weintroduce definitions of smooth semi-compactness and S*-closedness for arbitrary L-fuzzy sets in smooth L-fuzzy topological spaces and study some of their properties. We also investigate relations between these concepts and the other definitions of compactness in smooth L-fuzzy...

  • FUZZY PARA - LINDELOF SPACES. BAIJU, T.; JOHN, SUNIL JACOB // Proyecciones - Journal of Mathematics;2009, Vol. 28 Issue 3, p253 

    In this paper we introduce the concept of Para-Lindelof spaces in L-topological spaces by means of locally countable families of L-fuzzy sets. Further some characterizations of fuzzy para-Lindelofness and flintily para-Lindelofness in the weakly induced L-topological spaces are also obtained....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics